# SDR SWIA200923846

- Difficulty date: December 12, 2009
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 15,643 hours, 9,804 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEAR UPPER TORQUE LINK PINS AND LOWER TAKEOUT PINS WORN.  (C CHECK)  REPLACED PINS PER AMM.
